Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Child's has green stool. Have fever only at night. Given vibact and walamycin and antidiarrhoeal. Suggest?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions
Hi, my son (2 and half month old)'s stool colour is grinish type for more than 7 days. and in last 2 night he caught fever , only at night the fever is coming, we consult our doctor, he has given vibact zn and walamycin suspension antibiotic-antidiarrhoeal. i just want to know that these medicine will be good for the baby . and i am waiting for your advice also, thanks
Posted Wed, 24 Jul 2013 in General Health
Answered by Dr. Pragnesh Vachharajani 2 hours later

Thanks for posting your query.

For a baby of this age, passing stools almost after each feed is normal.

Green color in the absence of any other problem is fine and should be not a cause of concern.

Your doctor has given antibiotic and probiotic medicines to your baby.

As he is having fever, your doctor might have suspected some infection. Do not worry both medicines are fine and you can continue them as per advise.

Please continue to feed the baby by mother as per routine. Please stop any top feeding if you are giving.

Just take care of general hygiene and there should not be a problem. Please understand that in case of fever you may need to give medicines for fever additionally as per advice given.

I hope this helps.

Wishing him good health.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor